# SDR COMA0460212

- Difficulty date: March 15, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 17,462 hours, 17,003 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2410
- Condition: Failed
- Location: Te Flaps
- Part time: 3,385 hours, 2,898 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5851 FLAPS FAILED AT 3 DEGREES.  COULD NOT DUPLICATE.  REPLACED NR 4 FLAP ACTUATOR.
